Advances in Difference Equations (Jan 2011)

Solvability of Nonautonomous Fractional Integrodifferential Equations with Infinite Delay

  • Li Fang

Journal volume & issue
Vol. 2011, no. 1
p. 806729

Abstract

Read online

We study the existence and uniqueness of mild solution of a class of nonlinear nonautonomous fractional integrodifferential equations with infinite delay in a Banach space . The existence of mild solution is obtained by using the theory of the measure of noncompactness and Sadovskii's fixed point theorem. An application of the abstract results is also given.